# SDR GTIA2024080938302

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5313303920000
- Condition: Damaged
- Location: Fr 12
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 12 LIGHTNING STRIKE PERFORME THE PERMANENT REPAIR AS PER AIRBUS REPAIR DOSSIER MESSAGE 81360850/022 RAF-01 CREATED -EVALUATED AND REPAIRED LIGHTNING STRIKE AT LH FR 12 PER EA 5311-2473 REF RDAF 81360550/018/2024 #A CAT A REPAIR PERMANANT NO REINSPECT
